Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello, I'm using Enalapril for Hypertension, for about 2 or 3 years. My bloodpressuse was (in the evening) about 160/100. And now it's under control (<120/80). I do notice that it can easily rise when I'm e.g. Worried. My question is, the side effects mention "high potassium" but due to this medication I get a "low potassium" My doctor prescribed me spironolactone next to the enalapril to increase the potassium. Is this normal?

2 Doctors Answered
Dear user Kindly take a dose of Aconite 30 and give me a complete medical records for proper treatment.
Sir spironolactone is a potassium sparing diuretic. Hence effect is achive. For any questions or query please consult on private conversation on this app thanks.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.